# SDR AU991037

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Engine: Cont TSIO360E
- Propeller: Hartzl BHCC2YF2
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STALL WARNING SYSTEM FAULTY.  SYSTEM WORKS PERFECTLY ON THE GROUND BUT FAILS TO OPERATE IN THE AIR.  THE SYSTEM HAS BEEN THOROUGHLY CHECKED WITH NUMEROUS COMPONENT CHANGES TO NO AVAIL.
